# SDR 07FDEA01751

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914713500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK HAS CORROSION AT STA 1204 LBL 27.  BLENDED AREA AND FOUND OUT OF LIMITS IAW DC10 SRM 53-70-00 FIG 5 VOL I.  REMOVED SEAT TRACK FROM STA 1049/1129 LBL 27 IAW DC10 SRM 53-70-00 FIG I VOL III, MAT ID FOR SEAT TRACK 4929147 IAW DC10 SRM 53-42-01 VOL III PAGE 7.  FABRICATED DRILLED AND COUNTERSUNK SEAT TRACK AND SPLICES HAT AND PLATE IAW SRM 53-70-00 FIG 5 VOL I.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL II PAGES 1-2.  INSTALLED SEAT TRACK AND SPLICES REPAIR IAW DC10 SRM 51-31-01 VOL II PAGE 2 CLASSIFIED AS MAJOR.
